# SDR N6WA20140302001

- Difficulty date: March 2, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL2151A10
- Aircraft serial: 10055
- Aircraft time: 28,347 hours, 20,615 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH CAUTION INTERMITTENT IN FLIGHT.  PERFORMED OPERATIONS CHECK OF DOOR IAW CRJ700 AMM 52-70-04, OPERATIONS CHECKED GOOD AT THIS TIME, NO FAULTS DETECTED.
